MathSciNet Relay Station
MathSciNet bibliographic data
MR2471260 42B25
Li, Hong-Quan Fonctions maximales centrées de Hardy-Littlewood sur les groupes de Heisenberg. (French) [Centered Hardy-Littlewood maximal functions on Heisenberg groups] Studia Math. 191 (2009), no. 1, 89–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement